Alert archive / Alabama / Small Craft Advisories in 2008
Small Craft Advisory 33, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Aug 12, 2008, 4:39 AM CDT. It took effect at Aug 12, 2008, 7:00 PM CDT. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Aug 12, 2008, 4:39 AM CDT (09:39 UTC)
- In effect from
- Aug 12, 2008, 7:00 PM CDT
- Expired
- Aug 13, 2008, 9:49 PM CDT
- In force
- 27 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
000 WHUS74 KMOB 120939 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 439 AM CDT TUE AUG 12 2008 ...SMALL CRAFT ADVISORY IN EFFECT FOR ALABAMA AND WESTERN FLORIDA PANHANDLE COASTAL WATERS TONIGHT INTO WEDNESDAY NIGHT... .A SYSTEM DEVELOPING OVER THE LOWER MISSISSIPPI RIVER VALLEY TODAY WILL MOVE EAST ALONG THE INTERSTATE 20 CORRIDOR. SOUTHWEST WINDS OVER THE COASTAL WATERS WILL INCREASE TO 20 TO 25 KNOTS INTO TONIGHT. AS THE SYSTEM MOVES OFF THE EAST COAST WEDNESDAY...WINDS AND SEAS WILL SETTLE BELOW SMALL CRAFT ADVISORY LEVELS INTO WEDNESDAY NIGHT AS THEY BECOME WESTERLY. GMZ630-650-655-670-675-121745- /O.NEW.KMOB.SC.Y.0033.080813T0000Z-080814T0300Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 439 AM CDT TUE AUG 12 2008 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 PM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 10 PM CDT WEDNESDAY. A SYSTEM PASSING TO THE NORTH WILL INCREASE WINDS INTO THE 20 TO 25 KNOT RANGE OVER ALABAMA AND WESTERN FLORIDA PANHANDLE COASTAL WATERS INTO TONIGHT...WITH SEAS INCREASING UP TO 8 FEET. AS THE SYSTEM MOVES OFF THE EAST COAST WEDNESDAY...WINDS AND SEAS WILL SETTLE BELOW SMALL CRAFT ADVISORY LEVELS INTO WEDNESDAY NIGHT AS THEY SHIFT TO WESTERLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
000 WHUS74 KMOB 121715 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1215 PM CDT TUE AUG 12 2008 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALABAMA AND THE WESTERN FLORIDA PANHANDLE COASTAL WATERS TONIGHT INTO WEDNESDAY NIGHT... .A LOW PRESSURE CENTER WILL MOVE EAST ACROSS THE LOWER MISSISSIPPI RIVER VALLEY TONIGHT. SOUTHWEST WINDS OVER THE COASTAL WATERS WILL INCREASE TO 20 TO 25 KNOTS TONIGHT AND CONTINUE INTO WEDNESDAY. WINDS WILL DIMINISH BELOW SMALL CRAFT ADVISORY LEVELS WEDNESDAY AFTERNOON WITH SEAS SUBSIDING BY WEDNESDAY NIGHT. GMZ630-650-655-670-675-130115- /O.CON.KMOB.SC.Y.0033.080813T0000Z-080814T0300Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1215 PM CDT TUE AUG 12 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 PM CDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 PM CDT WEDNESDAY. WINDS OVER THE MARINE AREA ARE EXPECTED TO BECOME SOUTHWEST AT 20 TO 25 KNOTS BY THIS EVENING. WINDS WILL DIMINISH BELOW SMALL CRAFT ADVISORY LEVELS WEDNESDAY AFTERNOON WITH SEAS SUBSIDING BY WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
000 WHUS74 KMOB 130323 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1023 PM CDT TUE AUG 12 2008 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALABAMA AND THE WESTERN FLORIDA PANHANDLE COASTAL WATERS TONIGHT INTO WEDNESDAY NIGHT... .A LOW PRESSURE SYSTEM WILL MOVE EAST ACROSS THE LOWER MISSISSIPPI RIVER VALLEY TONIGHT. SOUTHWEST WINDS OVER THE COASTAL WATERS WILL INCREASE TO 20 TO 25 KNOTS TONIGHT AND CONTINUE INTO WEDNESDAY. WINDS WILL DIMINISH BELOW SMALL CRAFT ADVISORY LEVELS WEDNESDAY AFTERNOON WITH SEAS SUBSIDING BY WEDNESDAY NIGHT. GMZ630-650-655-670-675-131130- /O.CON.KMOB.SC.Y.0033.000000T0000Z-080814T0300Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1023 PM CDT TUE AUG 12 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT WEDNESDAY. WINDS OVER THE MARINE AREA ARE EXPECTED TO BECOME SOUTHWEST AT 20 TO 25 KNOTS TONIGHT. WINDS WILL DIMINISH BELOW SMALL CRAFT ADVISORY LEVELS WEDNESDAY AFTERNOON WITH SEAS SUBSIDING BY WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
092 WHUS74 KMOB 131157 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 657 AM CDT WED AUG 13 2008 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALABAMA AND THE WESTERN FLORIDA PANHANDLE COASTAL WATERS UNTIL 10 PM CDT THIS EVENING... .A LOW PRESSURE SYSTEM WILL MOVE EAST OUT OF CENTRAL ALABAMA AND INTO GEORGIA BY LATE THIS MORNING. SOUTHWESTERLY WINDS OVER THE COASTAL WATERS EARLY THIS MORNING WILL RANGE FROM 20 TO 25 KNOTS AND GUSTY...AND EVEN HIGHER IN AND NEAR SCATTERED SHOWERS AND THUNDERSTORMS. WINDS WILL BECOME MORE WESTERLY AND DIMINISH SLIGHTLY THIS AFTERNOON...GENERALLY TO AROUND 15 TO 20 KNOTS AND GUSTY. WINDS WILL FALL BELOW SMALL CRAFT CRITERIA THIS EVENING AS THE LOW PRESSURE AREA MOVES WELL AWAY FROM THE MARINE AREA. GMZ630-650-655-670-675-132000- /O.CON.KMOB.SC.Y.0033.000000T0000Z-080814T0300Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 657 AM CDT WED AUG 13 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. WINDS OVER THE MARINE AREA ARE EXPECTED TO REMAIN OUT OF THE SOUTHWEST AT 20 TO 25 KNOTS THIS MORNING...DECREASING SLIGHTLY AND BECOMING MORE WESTERLY BY THIS AFTERNOON. WINDS WILL FALL BELOW SMALL CRAFT CRITERIA THIS EVENING AS THE LOW PRESSURE AREA MOVES WELL AWAY FROM THE MARINE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
534 WHUS74 KMOB 131548 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1048 AM CDT WED AUG 13 2008 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALABAMA AND THE WESTERN FLORIDA PANHANDLE COASTAL WATERS UNTIL 10 PM CDT THIS EVENING... .A LOW WILL MOVE EAST OUT OF CENTRAL ALABAMA AND INTO GEORGIA BY MIDDAY. SOUTHWESTERLY WINDS OVER THE COASTAL WATERS WILL RANGE FROM 20 TO 25 KNOTS AND GUSTY...AND EVEN HIGHER IN AND NEAR SCATTERED SHOWERS AND THUNDERSTORMS. WINDS WILL BECOME MORE WESTERLY AND DIMINISH SLIGHTLY THIS AFTERNOON TO 15 TO 20 KNOTS AND GUSTY. WINDS WILL FALL BELOW SMALL CRAFT CRITERIA THIS EVENING AS THE LOW MOVES WELL AWAY FROM THE AREA. GMZ630-650-655-670-675-140000- /O.CON.KMOB.SC.Y.0033.000000T0000Z-080814T0300Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1048 AM CDT WED AUG 13 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. SOUTHWESTERLY WINDS OVER THE COASTAL WATERS WILL RANGE FROM 20 TO 25 KNOTS AND GUSTY...AND EVEN HIGHER IN AND NEAR SCATTERED SHOWERS AND THUNDERSTORMS. WINDS WILL BECOME MORE WESTERLY AND DIMINISH SLIGHTLY THIS AFTERNOON TO 15 TO 20 KNOTS AND GUSTY. WINDS WILL FALL BELOW SMALL CRAFT CRITERIA THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
882 WHUS74 KMOB 132015 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 315 PM CDT WED AUG 13 2008 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALABAMA AND THE WESTERN FLORIDA PANHANDLE COASTAL WATERS UNTIL 10 PM CDT THIS EVENING... .A LOW WILL MOVE EAST OUT OF CENTRAL ALABAMA AND INTO GEORGIA BY MIDDAY. SOUTHWESTERLY WINDS OVER THE COASTAL WATERS WILL RANGE FROM 20 TO 25 KNOTS AND GUSTY...AND EVEN HIGHER IN AND NEAR SCATTERED SHOWERS AND THUNDERSTORMS. WINDS WILL BECOME MORE WESTERLY AND DIMINISH SLIGHTLY THIS AFTERNOON TO 15 TO 20 KNOTS AND GUSTY. WINDS WILL FALL BELOW SMALL CRAFT CRITERIA THIS EVENING AS THE LOW MOVES WELL AWAY FROM THE AREA. GMZ630-650-655-132115- /O.CAN.KMOB.SC.Y.0033.000000T0000Z-080814T0300Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 315 PM CDT WED AUG 13 2008 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELED THE SMALL CRAFT ADVISORY. WIND AND SEAS HAVE FALLEN BELOW SMALL CRAFT CRITERIA..BUT SMALL BOAT OPERATORS SHOULD CONTINUE TO USE CAUTION DUE TO CHOPPY SEAS UNTIL THEY SUBSIDE. $$ GMZ670-675-140415- /O.EXT.KMOB.SC.Y.0033.000000T0000Z-080814T1000Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 315 PM CDT WED AUG 13 2008 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM CDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM CDT THURSDAY. SOUTHWESTERLY WINDS OVER THE COASTAL WATERS WILL RANGE FROM 20 TO 25 KNOTS AND GUSTY...AND EVEN HIGHER IN AND NEAR SCATTERED SHOWERS AND THUNDERSTORMS. WINDS WILL BECOME MORE WESTERLY AND DIMINISH SLIGHTLY THIS AFTERNOON TO 15 TO 20 KNOTS AND GUSTY. WINDS WILL FALL BELOW SMALL CRAFT CRITERIA THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
000 WHUS74 KMOB 140249 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 949 PM CDT WED AUG 13 2008 ...THE SMALL CRAFT ADVISORY FOR THE GULF WATERS 20 TO 60 MILES SOUTH OF THE ALABAMA COAST AND THE WESTERN FLORIDA PANHANDLE HAS BEEN CANCELLED... .THE HIGHER WINDS AND SEAS OVER THE GULF WATERS SOUTH OF THE CENTRAL GULF COAST HAVE DIMINISHED BELOW 20 KNOTS THIS EVENING AS THE LOW PRESSURE SYSTEM MOVES OFF THE GEORGIA COAST AND INTO THE WESTERN ATLANTIC. GMZ670-675-140400- /O.CAN.KMOB.SC.Y.0033.000000T0000Z-080814T1000Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 949 PM CDT WED AUG 13 2008 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DIMINISHED INTO THE 15 TO 20 KNOT RANGE OVER THE GULF WATERS SOUTH OF MOBILE...PENSACOLA AND DESTIN. SEAS WILL AVERAGE FROM 3 TO 5 FEET THROUGH EARLY MORNING. SMALL CRAFT SHOULD STILL EXERCISE CAUTION WHEN GOING OFFSHORE TONIGHT. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Aug 12, 4:27 AM CDT, 12 minutes earlier.
Area forecast discussion, Aug 12, 4:27 AM CDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 427 AM CDT TUE AUG 12 2008 .SHORT TERM (TODAY AND TONIGHT)...GUIDANCE IS ADVERTISING A SURFACE LOW CONTINUING TO DEVELOP OVER NE TX TONIGHT...HEADING EAST ALONG THE I-20 CORRIDOR THROUGH TONIGHT. GFS IS QUICKER IN ORGANIZING AND MOVING THE SYSTEM EAST THAN THE NAM...WITH THE SURFACE LOW BECOMING CENTERED SSE OF KATL BY WEDNESDAY MORN...WHILST THE NAM HAS IT CENTERED OVER KMGM. HAVE WENT WITH A BLENDED TIMING WITH THE CURRENT ANALYSIS SHOWING A WEAKLY...KINDA ORGANIZED SURFACE LOW OVER NE TX AT THIS TIME...BETWEEN THE GUIDANCE. WITH THE MORE NORTHERLY PATH OF THIS SYSTEM...THE PROBABILITY OF PROBLEM FLOODING IS REDUCED...WITH BEST QPF ALONG AND NORTH OF THE NORTHERN BORDER OF THE FA. ALSO...YESTERDAYS PASSAGE WAS A BIT EARLIER AND SHORTER THAN EXPECTED...WITH BEST QPF AMOUNTS WEST OF THE FA. BUT ANOTHER PROBLEM HAS POPPED UP WITH THE MORE NORTHERLY PATH. MOST OF THE FA WILL BE IN THE WARM SECTOR OF THE SYSTEM...WITH A 50KT+ 850MB JET. LAST EVENINGS AND MODEL FUTURE SOUNDINGS SHOW LIMITED INSTABILITY...BUT WITH ANY DECENT HEATING...THERE WILL BE A BIT MORE INSTABILITY...ENOUGH FOR SOME CELLS TO POSSIBLY BECOME STRONG. IF ANY OF THAT 850MB JET WINDS MIXES DOWN...DAMAGING WINDS WILL BE THE RESULT. SPC IS ALSO CARRYING AN ISOLATED CHANCE OF TORS...MAINLY CLOSER TO THE SURFACE LOW...BUT THIS WILL ENCOMPASS AT LEAST THE NORTHERN THIRD TO HALF OF THE FA. THIS AFTERNOONS WET MICROBURST RISK IS MODERATE. /16 && .LONG TERM (WEDNESDAY THROUGH MONDAY)...THE SURFACE LOW EXITS TO THE EAST ON WEDNESDAY LEAVING A FRONTAL BOUNDARY ACROSS THE FORECAST AREA THAT DRIFTS SOUTHWARD INTO THE SOUTHERN PORTION OF THE FORECAST AREA. HAVE ADJUSTED POPS TO LIKELY OVER THE NORTHWEST FLORIDA PANHANDLE AND EXTREME COASTAL ALABAMA WITH CHANCE POPS ELSEWHERE. DRIER AIR FLOWING INTO THE AREA ALOFT WILL ALLOW FOR CONVECTIVE DEVELOPMENT TO PRODUCE WIND GUSTS OF 30-35 MPH OR SO AND POSSIBLY SMALL HAIL...BUT SEVERE THUNDERSTORM DEVELOPMENT IS NOT EXPECTED. THE BOUNDARY LINGERS OVER THE SOUTHERN PORTION OF FORECAST AREA ON THURSDAY WITH CHANCE POPS NEAR THE IMMEDIATE COAST AND SLIGHT CHANCE MOST OF THE REMAINING AREA. THURSDAY INTO MONDAY SEES A RETURN TO SEASONABLE CHANCE POPS EACH DAY AS SURFACE-850 MB RIDGING OVER THE GULF PROMOTES A LIGHT ONSHORE FLOW WITH AFTERNOON SEA BREEZE INITIATED CONVECTION. TEMPERATURES WILL BE NEAR TO SLIGHTLY BELOW SEASONABLE LEVELS THROUGH MONDAY. /29 && .AVIATION (12Z ISSUANCE)...SYSTEM PASSING ALONG THE I20 CORRIDOR THROUGH TONIGHT WILL BRING ANOTHER ROUND OF PRECIP...LOW CIGS AND STRONGER SOUTHWEST WINDS TO TAF SITES. /16 && .MARINE...MOVING OVER THE LOWER MISS RIVER VALLEY AND SOUTHEASTERN CONUS WILL DEVELOP A SURFACE LOW OVER THE LOWER MISS RIVER VALLEY...SWINGING IT EAST ALONG/OVER THE I20 CORRIDOR. WITH THIS DEVELOPING SYSTEM BREATHING IN DURING ITS DEVELOPMENT...STRONG SOUTHWESTERLY FLOW WILL DEVELOP OVER AL/NW FL COASTAL WATERS TODAY INTO TONIGHT...LASTING INTO WED NIGHT. SCY IS WARRANTED AND WILL BE ISSUED WITH THIS PACKAGE. HELPING TO ENHANCE THE FLOW OVER THE WATER IS A TRAILING FRONT LAYING UP ALONG THE GULF COAST. QUESTION WILL BE AN ENDING TIME. THE NAM IS SLOWER THAN THE GFS...DRAGGING THE STRONGER FLOW OUT LONGER...INTO THURSDAY OVER THE FAR OFFSHORE WATERS...AS IT BECOMES WESTERLY. HAVE BLENDED THE NAM/GFS SOLUTIONS TO COME UP WITH A BETTER TIMING. FOR THE END OF THE WEEK INTO THE WEEKEND...HIGH PRESSURE WHICH HAS BUILT WEST OVER THE CENTRAL/SOUTHERN GULF THROUGH MID WEEK WILL REGAIN CONTROL...WITH A SYNOPTIC SOUTHWESTERLY FLOW OVER AL/NW FL COASTAL WATERS BECOMING WESTERLY AS SURFACE HIGH BECOMES CENTERED OVER THE NORTH-CENTRAL GULF FOR THE WEEKEND. /16 && .FIRE...NO CONCERNS. AFTERNOON RELATIVE HUMIDITIES REMAIN WELL ABOVE CRITICAL LEVELS THROUGH THE WEEK. /29 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 85 75 87 71 / 80 70 50 20 PENSACOLA 86 78 87 74 / 80 60 60 30 DESTIN 84 77 85 75 / 80 60 60 30 EVERGREEN 83 73 86 67 / 90 80 50 20 WAYNESBORO 83 73 89 67 / 90 70 30 10 CAMDEN 83 73 87 67 / 90 80 40 10 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. && 29 EVERSOLE 16 MILLER
Hazardous weather outlook, Aug 11, 11:45 AM CDT, 16 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 1145 AM CDT MON AUG 11 2008 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-121700- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 1145 AM CDT MON AUG 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...THIS AFTERNOON THROUGH TUESDAY MORNING. OCCASIONAL LIGHT RAIN WITH ISOLATED THUNDERSTORMS WILL PERSIST OVER PARTS OF THE REGION INTO THE EARLY EVENING. BEST CHANCES FOR ANY ADDITIONAL HEAVY RAIN THIS AFTERNOON WILL BE NEAR THE COAST. SOME OCCASIONAL PONDING OF WATER ON BEACH ROADS POSSIBLE. SCATTERED THUNDERSTORMS OVER THE OFFSHORE WATERS WILL PRODUCE OCCASIONAL WIND GUST TO AROUND 30 KNOTS AND LOCALLY HIGHER WAVES AND SEAS. .DAYS TWO THROUGH SEVEN...TUESDAY AFTERNOON THROUGH SUNDAY A DISSIPATING FRONT STALLED ALONG THE GULF COAST WILL PROVIDE THE FOCUS FOR ADDITIONAL RAINFALL...SOME HEAVY...TUESDAY AFTERNOON INTO WEDNESDAY AS ANOTHER UPPER DISTURBANCE PASSES OVERHEAD. THE EXTENDED PERIOD OF RAIN AND THUNDERSTORMS WILL INCREASE THE RISK OF LOCALIZED FLOODING. THE SECOND SYSTEM WILL ALSO BRING STRONGER WINDS TUESDAY INTO WEDNESDAY OVER THE COASTAL WATERS...PROVIDING A ROUGHER SURF AND INCREASINGLY HAZARDOUS CONDITIONS FOR SMALL CRAFT. AS THIS SYSTEM PASSES WEDNESDAY...A TRAILING COLD FRONT WILL REMAIN ALONG THE COAST...PROVIDING THE FOCUS FOR MORE DAYTIME SHOWERS AND THUNDERSTORMS THROUGH THE END OF THE WEEK. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 4:58 PM CDT | Severe Thunderstorm Warning | MOB | Washington | 47 min |
| Aug 12, 5:13 PM CDT | Tornado Warning | MOB | Washington | 37 min |
| Aug 12, 5:33 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Mobile, Washington | 57 min |
| Aug 12, 6:02 PM CDT | Tornado Warning | MOB | Baldwin, Clarke, Monroe, Washington | 43 min |
| Aug 12, 6:32 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Clarke, Escambia, Mobile, Monroe, Washington | 28 min |
| Aug 12, 6:37 PM CDT | Special Marine Warning | MOB | 83 min | |
| Aug 12, 6:44 PM CDT | Tornado Warning | MOB | Baldwin, Escambia, Monroe | 17 min |
| Aug 12, 6:59 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Conecuh, Escambia, Monroe | 46 min |
| Aug 12, 5:05 PM CDT | Severe Thunderstorm Warning | MOB | Escambia, Santa Rosa | 40 min |
| Aug 12, 4:08 PM CDT | Severe Thunderstorm Warning | MOB | Greene, Perry, Wayne | 52 min |
| Aug 12, 4:20 PM CDT | Tornado Warning | MOB | Greene, Perry, Wayne | 40 min |
| Aug 12, 5:06 PM CDT | Severe Thunderstorm Warning | MOB | George, Stone | 54 min |
Nearby
Small Craft Advisories in Alabama, 2008Every small craft advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.